A blood pressure of 113/49 is definitely on the low side, but usually would not be considered dangerously low. I recommend you discuss this with your doctor
as soon as possible. The way a doctor would make the determination that your blood pressure is dangerously low, in many circumstances, would have to do with whether enough blood flow was going to your body. An early sign that your blood pressure may be insufficient for your body's needs is feeling dizzy or faint upon standing. I see that you are on atenolol, which a can be used to decrease blood pressure or treat heart disease. Sometimes blood pressure medications such as atenolol can overshoot the mark, especially if they are prescribed more for a heart problem than for blood pressure issues. If you are consistently experiencing blood pressure readings below 120/70, you should report this to your cardiologist, because this may be a sign that a medication change is needed. The weird thing you felt your heart do may have been a simple palpitation, but there is always the possibility that it is a sign of an abnormal heart rhythm (called an arrhythmia), especially with a coexisting conduction disorder in the heart (the 1st degree AV block). I think given your medical history that you offered to me and the medications that you are on, you need to report these symptoms to a doctor or cardiologist promptly and see if they think it is important for you to come in for a complete evaluation. In a person with several other medical and cardiac issues going on, you can never be too safe when you detect symptoms of low blood pressure and an abnormal heartbeat.